# SDR DALA2016061204560

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD LOWER CORNER OF LT RING PAN BETWEEN BS Y=712 TO Y=731, Y=1079 TO Y=1060, Y=1060 TO Y=1091 ATINTERNAL STRUCTURE.  CRACKED RING PANS BETWEEN BS Y=712 TO Y=731, Y=1060 TO Y= 1079 AND Y=1041 TO Y=1060 WERE REPAIRED IAW SRM 53-05, FIG. 122, 51-30-02, 51-30-05.  ER/A 487747-14-MA, REV. A AND ER/A 493648-14MA, REV. A .
